Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Need help, vitamin supplements and birth control pills

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Need help, vitamin supplements and birth control pills

    Okay, i have been taking vitamin supplements and acai berry pills for six months now.. But i have started birth control pills (norgestimate ethinyl estradiol) since November. My boyfriend came in me after i have been taking my pills for a month (after myfirst cycle on bcp), which was in December... In addition, my bf and I are on a trip, so I skipped my cycle and overtook my pills.. But since i did that i have had cramping, and bloating, like my stomach feels fat. I've been feeling that way for three weeks and i have been having spotting.. Could this be a result of skipping my cycle or the side effects of these new pills? Or could i be pregnant? I've only been late by one hour 3 times, but i have been taking acai berry pills and vitamin supplements, could that decrease the effectiveness?

    Edit: I took birth control pills(low dose loestrin) from Jan-July,but i stopped taking bcp alltogether for 4 months due to the side effects and cost, but i started again in November because the pills i take now are cheaper...
    Last edited by ladymat; 01-04-2012, 10:31 AM.

  • Vitamins are fine and will not decrease effectiveness provided they are not some from some no-name random online distributor (online things are extremely dangerous because people lie about what is in them). If you are buying vitamins make sure they are from a pharmacy.

    Skipping pills will mess your cycle up, your body was used to regular 3 weeks of pills and 1 week of placebo. Now that you skipped the placebo portion your body needs to readjust and hence the symptoms. Spotting can occur at any point in taking the pill as well. Your cycle will readjust probably next month providing you take it correct and not miss anything. Simply having sex does not equate pregnancy, it is not worth it to be terrified of pregnancy from any sort of physical touch. The pill is extremely effective as long as you take it at roughly the same time everyday, it is not suddenly ineffective if you miss the time by an hour or if you have sex while taking a vitamin. It is completely ineffective if you stop taking the pill for weeks on end however, or if you take a pill here and there and miss several in a month-that will mess everything up. Otherwise it is effective at any point taking it as long as you keep up the proper regimen of taking it.
    There are those who believe that dictionaries should not merely reflect the times but also protect English from the mindless assaults of the trendy.

    Comment


    • When I took birth control, I tried to skip my period too. I was messed up for a while. Spotting in between periods, mood swings. I think it's "normal" and doctors safe its safe to do, but I personally don't think it's worth the hassle! If you take your pill at the same time every day, i highly doubt its from pregnancy.

      Comment

      or

      Womens Health orange logoGet The Newsletter

      Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

      Latest Activity On Our Forums

      Collapse

      Latest Topics On Our Forums

      Collapse

      Working...
      X